MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 34MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 34MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number 48651234
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 01/15/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an implant failure and subsidence of cervical grafts.The screws on the cervical plate backed out of the supposedly locked.The device was removed and replaced with non-stryker cervical plate.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment.Results: the reported event was confirmed by the provided x-rays.Device was not returned.No relevant manufacturing issues were identified as all released units met stryker specifications.Conclusion: the plausible root cause of the reported event is not determined.
 
Event or Problem Description

Brand Name
REFLEX-HYBRID 2 LEVEL ACP SIZE 34MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5419792
Report Number0009617544-2016-00052
Device Sequence Number18993963
Product Code KWQ
UDI-Device Identifier04546540534828
UDI-Public04546540534828
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K040261
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Followup
Report Date (Section B) 01/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48651234
Device Lot Number094757
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/09/2016
Supplement Report FDA Received Date04/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight91